# SDR SWAA2019102938339

- Difficulty date: October 12, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Webbing
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SUB THRESHOLD WEB CORRODED BETWEEN BS. 795 TO BS. 847, RBL 25. / R&R WEB PER SRM & DWG.
